Second Round on LTS Protocol Supplements

by Charlie

I have completed a little more than five months on LTS Protocol. My overall health has improved. I no longer need medications.

Unfortunately, I am still having issues with my joints, specially with my feet. They hurt after a short and gentle jogging. If no jogging then no issues or minor issues.

I would like to be able to run well.

I am taking:
1) Chelated Magnesium
2) Beyond Any Multiple
3) BioEnergy C
4) Omega 3
5) CoQ10
6) Alfa Lipoic Acid
7) Vit D3
8) Gelatin Protein Powder

Assuming that during this last month I won't heal, would a second round on LTS protocol supplements be useful? Or is it possible that my body has already done its best and cannot fully repair itself?

I learned from your book that Omega 3 and Vit D3 can be taken for life, but I am not sure about the other supplements.

(Since I read your book, I became a big fan of olive oil)

Thanks in advance.

Comments for Second Round on LTS Protocol Supplements

Click here to add your own comments

Second Round
by: Kerri

Hi Charlie,

Well, there is probably no need for a 'second round' of complete supplements, although all of those supplements are safe for long-term, and Joshua and I certainly take some combination of those supplements virtually every day and have for years.

I'd suggest that you increase the magnesium again, though. And particularly try Transdermal Magnesium Gel and rub it right into your feet. It can be somewhat irritating to the skin after a few uses, but this is no reason NOT to use it. The trick is to use it until it becomes irritating. Then take a few days off, then try it again until it becomes irritating, and repeat. You can also just rub it into the feet, then wait 1/2 hour and wash it off. You get most of the benefit in that half hour, so timing it right before showers is an excellent way to get the benefit of putting the magnesium directly where it hurts without irritation. Using the gel rather than the oil is helpful too, as the oil is more irritating. We've found the gel or lotion to not be nearly as irritating.

You can also try Epsom Salt foot soaks as well. It's not as good as the magnesium gel, but it's an OK substitute or in addition to the magnesium gel rubbed into your feet.

I'd also check out Joshua's page on Ice Dipping, and also do the 'Ice Massage' that he outlines in the book. You can roll the bottoms of your feet right over a frozen water bottle. Just stand up for a few minutes a day and do this even while just watching TV or making dinner.

Give these a try and see if this helps. Glad to hear that you seem to be doing so well after your poisoning. Keep it up!

Kerri Knox, RN

New Dose of Magnesium
by: Charlie

Thanks Kerri.

I have finished LTSP. Now I am trying to reclaim 100% of what I lost after getting hit by Levaquin.

As you suggested, I increased the magnesium dose. Now I am taking 1750 mg of magnesium daily (1000 mg of chelated magnesium and 750 mg of Pico-Ionic magnesium). I am using transdermal magnesium. And I am doing Ice Dipping and Massage.

My previous dose was of 1250 mg daily (750 mg of chelated magnesium and 500 mg of magnesium coming from BAM). And I was not using transdermal magnesium.

I have been on the new dose (1750 mg) for nearly a month. Unfortunately, the weakness in my legs and the pain after a short jogging are still there. By the way, I am having muscle twitches all over my body too.

Should I increase the magnesium dose again? Or may be change the kind of magnesium? Or may be reduce the dose and forget about physical exercise and jogging?

(I ALWAYS knew, at least intuitively, that one day I would have to follow the lifestyle you outline in your book).


Weak Legs
by: Kerri Knox, RN- The Immune System Queen

Hi Charlie,

I would definitely not increase your magnesium any more. That's a really high dose, and if it's not getting better at those doses, it's not going to. And at those doses, be sure you read the page on magnesium overdose in the book, and just pay attention to your symptoms. If you begin to feel worse, then back off on the magnesium or stop entirely for a day or two. You should never feel WORSE taking magnesium.

So, for leg weakness, make sure that you are on gluten, as that is always a culprit of most chronic problems. But if you are not taking any CoQ10, I'd add that in. Weak legs are probably a mitochondrial issue, and that's most likely a Coq10 problem, or at least that can help. It's worth a try.

You could try the Carnitine, but it's more likely to be the CoQ10 that might help, rather than Carnitine. Although if you also have generalized fatigue, then carnitine might be useful.

So, try one of those or both. Start out with at least 200 mg of Coq10. If you can afford more, then take more. And be sure to go with quality of supplments too. CoQ10 Supplements can vary wildly, and quality and absorption are important.

Kerri Knox, RN

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Levaquin Tendonitis Protocol.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter